# SDR WVER2016042150401

- Difficulty date: April 21, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N504
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 33,727 hours, 23,922 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341339
- Condition: Cracked
- Location: Zone 200
- Part time: 33,727 hours, 23,922 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 235 FRAME HAS A CRACK INDICATION .4 INCH LONG IN THE RADIUS AT STRINGER 13A.
